MathSciNet Relay Station
MathSciNet bibliographic data
MR2848417 35R06 (35A02 35K15 60J35)
Shaposhnikov, S. V. On the uniqueness of the probabilistic solution of the Cauchy problem for the Fokker-Planck-Kolmogorov equation. (Russian) Teor. Veroyatn. Primen. 56 (2011), no. 1, 77--99; translation in Theory Probab. Appl. 56 (2011), no. 1, 96–115
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement